A Pareto-sequential problem of linear optimization and duality
Doklady Akademii Nauk, Tome 334 (1994) no. 2, pp. 141-143
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_2_a3,
author = {I. I. Eremin},
title = {A {Pareto-sequential} problem of linear optimization and duality},
journal = {Doklady Akademii Nauk},
pages = {141--143},
year = {1994},
volume = {334},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_2_a3/}
}
I. I. Eremin. A Pareto-sequential problem of linear optimization and duality. Doklady Akademii Nauk, Tome 334 (1994) no. 2, pp. 141-143. http://geodesic.mathdoc.fr/item/DAN_1994_334_2_a3/